# SDR DALA2018030101285

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER OVER FRAME WEB STA CANT 1531 AND 11HRS POSITION AT AFT ACCESSORY COMPARTMENT. DAMAGE OVER FRAME WEB STA CANT 1531 AND 11HRS POSITION WAS REMOVED PER SRM 51-30-05 VOL II. NEW STIFFENER WAS DRILLING AND ADJUSTED PER SRM 51-10-05 VOL II. NEW STIFFENER WAS TREATED AND PAINTED PER SRM 51-10-03 PAR 14 AND 21 VOL II. NEW STIFFENER WAS INSTALLED PER SRM 51-30-05 VOL II LONG CRACK IS .300".
